Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Covering spaces of paracompact spaces

Author: David T. Brown
Journal: Proc. Amer. Math. Soc. 47 (1975), 239-242
MSC: Primary 54D99
MathSciNet review: 0362233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note proves that in the context of paracompact spaces, a definition used by the author implies the definition used by Saul Lubkin which does not involve the usual connectedness properties associated with covering spaces.

References [Enhancements On Off] (What's this?)

  • [1] D. T. Brown, Galois theory for Banach algebras, Pacific J. Math. 30 (1969), 577-600. MR 40 #7809. MR 0254601 (40:7809)
  • [2] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [3] S. Lubkin, Theory of covering spaces, Trans. Amer. Math. Soc. 104 (1962), 205-238. MR 25 #2581. MR 0139143 (25:2581)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D99

Retrieve articles in all journals with MSC: 54D99

Additional Information

Keywords: Covering space, paracompact space
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society